# SDR ABXA9800311

- Difficulty date: April 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N980AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47176
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplatch
- Part number: 59151695512
- Condition: Worn
- Location: Rt Mlg Door
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AFTER GEAR RETRACTION ON TAKEOFF, THE RIGHT GEAR UNSAFE LIGHT REMAINED ON.  RECYCLED GEAR AND PERFORMED UPLATCH CHECK WITH NORMAL INDICATION.  REPLACED RIGHT MAIN LANDING GEAR DOOR UPLATCH ASSEMBLY IAW DC9 MM 32-31-4.
